# SDR SWAA982535

- Difficulty date: October 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23173
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Damaged
- Location: Bs 285
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED TRAN CHECK, FOUND DAMAGED FAIL-SAFE CHORD HAS 2 GOUGES AT BS 285, RBL 16-17, WL 157.  REMOVED AND REPLACED PER BOEING SRM.
